Transformations on density operators and on positive definite operators preserving the quantum Rényi divergence

Marcell Gaál, L. Molnár

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In a certain sense we generalize the recently introduced and extensively studied notion called quantum Rényi divergence (also called ”sandwiched Rényi relative entropy”) and describe the structures of corresponding symmetries. More precisely, we characterize all transformations on the set of density operators which leave our new general quantity invariant and also determine the structure of all bijective transformations on the cone of positive definite operators which preserve the quantum Rényi divergence.

Original languageEnglish
Pages (from-to)88-107
Number of pages20
JournalPeriodica Mathematica Hungarica
Volume74
Issue number1
DOIs
Publication statusPublished - Mar 1 2017

Fingerprint

Density Operator
Positive definite
Divergence
Relative Entropy
Bijective
Operator
Cone
Symmetry
Generalise
Invariant

Keywords

  • Density operators
  • Positive definite operators
  • Preservers
  • Quantum Rényi divergence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Transformations on density operators and on positive definite operators preserving the quantum Rényi divergence. / Gaál, Marcell; Molnár, L.

In: Periodica Mathematica Hungarica, Vol. 74, No. 1, 01.03.2017, p. 88-107.

Research output: Contribution to journalArticle

@article{28f21bb6a411403abeea2701aa342d9f,
title = "Transformations on density operators and on positive definite operators preserving the quantum R{\'e}nyi divergence",
abstract = "In a certain sense we generalize the recently introduced and extensively studied notion called quantum R{\'e}nyi divergence (also called ”sandwiched R{\'e}nyi relative entropy”) and describe the structures of corresponding symmetries. More precisely, we characterize all transformations on the set of density operators which leave our new general quantity invariant and also determine the structure of all bijective transformations on the cone of positive definite operators which preserve the quantum R{\'e}nyi divergence.",
keywords = "Density operators, Positive definite operators, Preservers, Quantum R{\'e}nyi divergence",
author = "Marcell Ga{\'a}l and L. Moln{\'a}r",
year = "2017",
month = "3",
day = "1",
doi = "10.1007/s10998-016-0174-8",
language = "English",
volume = "74",
pages = "88--107",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Transformations on density operators and on positive definite operators preserving the quantum Rényi divergence

AU - Gaál, Marcell

AU - Molnár, L.

PY - 2017/3/1

Y1 - 2017/3/1

N2 - In a certain sense we generalize the recently introduced and extensively studied notion called quantum Rényi divergence (also called ”sandwiched Rényi relative entropy”) and describe the structures of corresponding symmetries. More precisely, we characterize all transformations on the set of density operators which leave our new general quantity invariant and also determine the structure of all bijective transformations on the cone of positive definite operators which preserve the quantum Rényi divergence.

AB - In a certain sense we generalize the recently introduced and extensively studied notion called quantum Rényi divergence (also called ”sandwiched Rényi relative entropy”) and describe the structures of corresponding symmetries. More precisely, we characterize all transformations on the set of density operators which leave our new general quantity invariant and also determine the structure of all bijective transformations on the cone of positive definite operators which preserve the quantum Rényi divergence.

KW - Density operators

KW - Positive definite operators

KW - Preservers

KW - Quantum Rényi divergence

UR - http://www.scopus.com/inward/record.url?scp=84994692125&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84994692125&partnerID=8YFLogxK

U2 - 10.1007/s10998-016-0174-8

DO - 10.1007/s10998-016-0174-8

M3 - Article

AN - SCOPUS:84994692125

VL - 74

SP - 88

EP - 107

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1

ER -